# SDR ASAA0975057

- Difficulty date: March 29, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A62506
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DEFLECT CONTROL RIB WAS FOUND WITH ELONGATED HOLE.  REMOVED AND DEFLECTION RIB IAW EA 700 57EA 01052.
